Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A splitting theorem for manifolds and surgery groups


Author: Sylvain Cappell
Journal: Bull. Amer. Math. Soc. 77 (1971), 281-286
MSC (1970): Primary 57C10, 57D65, 57A35, 57C35, 57D35, 18F25; Secondary 57B10, 16A54, 20H25
MathSciNet review: 0285010
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C10, 57D65, 57A35, 57C35, 57D35, 18F25, 57B10, 16A54, 20H25

Retrieve articles in all journals with MSC (1970): 57C10, 57D65, 57A35, 57C35, 57D35, 18F25, 57B10, 16A54, 20H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12720-9
PII: S 0002-9904(1971)12720-9